# SDR 2003FA0001197

- Difficulty date: November 18, 2003
- Submitted: December 2, 2003
- Operation: General aviation
- Aircraft: N69254
- Make and model: Cessna 152
- Aircraft serial: 15282586
- System (JASC): 5500 · Empennage Structure
- Part: Support Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Empennage
- Part time: 8,550 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT BRACKET WAS FOUND TO HAVE A CRACK IN THE WELD WHILE INSPECTING NUTPLATES IAW AD.  CRACK WAS LOCATED JUST FORWARD OF NUTPLATE INSIDE BRACKET ABOUT .7500 INCH LONG.  WITH DYE PENETRANT INSPECTION, DYE PENETRATED COMPLETELY THROUGH WELD TO OUTSIDE BRACKET.  BRACKET HAS APPROXIMATELY 8550 TOTAL HOURS-NUTPLATES CHECKED OK.
